MAUDE Adverse Event Report: OSSTEM CO., LTD. OSSTEM IMPLANT SYSTEM; DENTAL IMPLANT

OSSTEM CO., LTD. OSSTEM IMPLANT SYSTEM; DENTAL IMPLANT
Model Number TS3S5013S
Medical Device Problem Code Inadequate Ultra Filtration (1656)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Malfunction
Event or Problem Description
Cover screw would not disengage from the dental implant.

Brand Name
OSSTEM IMPLANT SYSTEM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
OSSTEM CO., LTD.
66-16, bansong-ro 513beon-gil
haeundae-gu
busan, busan gwangyeogsi 612-0 70
KS  612-070
MDR Report Key12239033
Report Number3003394081-2021-00001
Device Sequence Number14702943
Product Code DZE
UDI-Device Identifier08800000963914
UDI-Public08800000963914
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K161604
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Dentist
Remedial Action Replace,Other
Type of Report Initial
Report Date (Section B) 06/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTS3S5013S
Device Catalogue NumberBTS3S5013S
Device Lot NumberFTP20L061
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/08/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/08/2021
Initial Report FDA Received Date07/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1